# SDR HEEA060542

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: AN33201
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RELAY NOT MAKING CONTACT.
